The CR almost schur lemma and lee conjecture

Jui-Tang Chen, Takanari Saotome, Chin Tung Wu

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

In this paper, we first derive the CR analogue of the almost Schur lemma on a pseudo-Hermitian (2n+1)-manifold (M,J,) for n > 2. Second, we study a sufficient condition for the existence of a pseudo-Einstein contact form when the CR structure of M has vanishing first Chern class which is related to the J. M. Lee conjecture.

Original languageEnglish
Pages (from-to)89-98
Number of pages10
JournalKyoto Journal of Mathematics
Volume52
Issue number1
DOIs
Publication statusPublished - 2012 Mar 1

    Fingerprint

ASJC Scopus subject areas

  • Mathematics(all)

Cite this